# SDR VNAA2019090711101

- Difficulty date: September 7, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 35,972 hours, 35,617 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 3008750008
- Part serial: 121470
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF APPROX 80KTS FOR OUTBOARD ANTI-SKID MSG. PERFORMED SYSTEM RESET. MSG DID NOT CLEAR. MX INSPECTED RT OB WHEEL SPEED HARNESS AND FOUND 2 BROKEN WIRES. REPLACED HARNESS. OPS CHECK GOOD.
